Alert archive / North Carolina / High Surf Advisories in 2012

High Surf Advisory 5, NWS Newport/Morehead City, NC

November 8, 2012

NWS Newport/Morehead City, NC issued this high surf advisory at Nov 8, 2012, 3:47 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2012, 3:47 AM EST (08:47 UTC)
Expired
Nov 8, 2012, 7:00 PM EST
In force
15 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WHUS42 KMHX 080847
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 AM EST THU NOV 8 2012

...MINOR COASTAL FLOODING POSSIBLE ALONG THE OUTER BANKS...

.A STRONG AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IS
MOVES NORTHEAST OF THE AREA INTO THURSDAY. SOME MINOR WATER LEVEL
RISES WILL BE POSSIBLE THROUGH THURSDAY OVER THE OUTER BANKS. IN
ADDITION LARGE SURF WILL BE IMPACTING THE BEACHES FROM CAPE
HATTERAS NORTH.

NCZ095-081000-
/O.CAN.KMHX.CF.Y.0010.000000T0000Z-121109T0000Z/
CARTERET-
347 AM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE COASTAL FLOOD ADVISORY.

NORTHWEST WINDS HAVE ALLEVIATED COASTAL FLOODING CONCERNS ACROSS
DOWN EAST CARTERET COUNTY ALTHOUGH COULD SEE WATER LEVELS ABOUT A
FOOT ABOVE NORMAL AROUND THE TIME OF HIGH TIDE.

$$

NCZ103-081700-
/O.NEW.KMHX.SU.Y.0005.121108T0847Z-121109T0000Z/
/O.CON.KMHX.CF.Y.0010.000000T0000Z-121109T0000Z/
OUTER BANKS DARE-
347 AM EST THU NOV 8 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING.

* LOCATION...COASTAL FLOODING WITH OCEAN OVERWASH AND HIGH SURF
  ALONG THE BEACHES NORTH OF CAPE HATTERAS. SOUND SIDE COASTAL
  FLOODING SOUTH OF OREGON INLET.

* COASTAL FLOODING...OCEAN SIDE...WATER LEVEL RISES OF 1 TO 2 FEET
  ABOVE NORMAL WITH OCEAN OVERWASH AT VULNERABLE LOCATIONS NORTH
  OF CAPE HATTERAS. SOUND SIDE...WATER LEVEL RISES OF 1 TO 2 FEET
  ABOVE NORMAL SOUTH OF OREGON INLET.

* SURF HEIGHT...UP TO 9 TO 12 FEET...HIGHEST THIS MORNING.

* TIMING...THROUGH TODAY.

* IMPACTS...DANGEROUS SURF CONDITIONS ALONG WITH STRONG WAVE RUN
  UP AND OCEAN OVERWASH POSSIBLE NORTH OF CAPE HATTERAS. MINOR
  SOUND SIDE FLOODING POSSIBLE FOR SOUND SIDE LOCATIONS OF OUTER
  BANKS DARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION.

&&

$$

NCZ104-081700-
/O.CON.KMHX.CF.Y.0010.000000T0000Z-121109T0000Z/
OUTER BANKS HYDE-
347 AM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...SOUND SIDE LOCATIONS OF OUTER BANKS HYDE COUNTY.

* COASTAL FLOODING...WATER LEVEL RISES OF 1 TO 2 FEET.

* TIMING...THROUGH TODAY.

* IMPACTS...MINOR SOUND SIDE FLOODING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
2 follow-up statements
654 
WHUS42 KMHX 081220
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
720 AM EST THU NOV 8 2012

...MINOR COASTAL FLOODING POSSIBLE ALONG THE OUTER BANKS...

.STRONG LOW PRESSURE OFF THE NEW ENGLAND COAST WILL PRODUCE GUSTY
NORTHWEST WINDS THROUGH TONIGHT. SOME MINOR WATER LEVEL RISES
WILL BE POSSIBLE OVER THE OUTER BANKS. LONG PERIOD NORTHEAST SWELL
WILL PRODUCE LARGE SURF ON THE BEACHES FROM CAPE HATTERAS NORTH
ALONG WITH OCEAN OVERWASH AND BEACH EROSION.

NCZ103-090000-
/O.CON.KMHX.CF.Y.0010.000000T0000Z-121109T0000Z/
/O.CON.KMHX.SU.Y.0005.000000T0000Z-121109T0000Z/
OUTER BANKS DARE-
720 AM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...COASTAL FLOODING WITH OCEAN OVERWASH AND HIGH SURF 
  ALONG THE BEACHES NORTH OF CAPE HATTERAS. SOUND SIDE COASTAL 
  FLOODING SOUTH OF OREGON INLET.

* COASTAL FLOODING...OCEAN SIDE...WATER LEVEL RISES OF 1 TO 2 
  FEET ABOVE NORMAL WITH OCEAN OVERWASH AT VULNERABLE LOCATIONS 
  NORTH OF CAPE HATTERAS. SOUND SIDE...WATER LEVEL RISES OF 1 TO 
  2 FEET ABOVE NORMAL SOUTH OF OREGON INLET.

* SURF HEIGHT...UP TO 9 TO 12 FEET...HIGHEST THIS MORNING.

* TIMING...THROUGH TODAY. HIGHEST WATER LEVELS OCEANSIDE WILL BE
  AROUND HIGH TIDE EARLY THIS AFTERNOON.

* IMPACTS...DANGEROUS SURF CONDITIONS ALONG WITH STRONG WAVE RUN 
  UP AND OCEAN OVERWASH POSSIBLE NORTH OF CAPE HATTERAS. MINOR 
  SOUND SIDE FLOODING POSSIBLE FOR SOUND SIDE LOCATIONS OF OUTER 
  BANKS DARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION.

&&

$$

NCZ104-090000-
/O.CON.KMHX.CF.Y.0010.000000T0000Z-121109T0000Z/
OUTER BANKS HYDE-
720 AM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...SOUND SIDE LOCATIONS OF OUTER BANKS HYDE COUNTY.

* COASTAL FLOODING...WATER LEVEL RISES OF 1 TO 2 FEET.

* TIMING...THROUGH TODAY.

* IMPACTS...MINOR SOUND SIDE FLOODING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
460 
WHUS42 KMHX 082010
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
310 PM EST THU NOV 8 2012

...MINOR COASTAL FLOODING POSSIBLE ALONG THE OUTER BANKS...

.STRONG LOW PRESSURE MOVING OFF THE NEW ENGLAND COAST WILL PRODUCE
A STRONG BACK SWELL OVER THE NORTHERN COASTAL WATERS THROUGH THIS
EVENING. SOME MINOR WATER LEVEL RISES WILL BE POSSIBLE OVER THE
OUTER BANKS. LONG PERIOD NORTHEAST SWELL WILL PRODUCE LARGE SURF
ON THE BEACHES FROM CAPE HATTERAS NORTH ALONG WITH OCEAN OVERWASH
AND BEACH EROSION.

NCZ103-090000-
/O.CON.KMHX.CF.Y.0010.000000T0000Z-121109T0000Z/
/O.CON.KMHX.SU.Y.0005.000000T0000Z-121109T0000Z/
OUTER BANKS DARE-
310 PM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...COASTAL FLOODING WITH OCEAN OVERWASH AND HIGH SURF 
  ALONG THE BEACHES NORTH OF CAPE HATTERAS. SOUND SIDE COASTAL 
  FLOODING SOUTH OF OREGON INLET.

* COASTAL FLOODING...OCEAN SIDE...WATER LEVEL RISES OF 1 TO 2 
  FEET ABOVE NORMAL WITH OCEAN OVERWASH AT VULNERABLE LOCATIONS 
  NORTH OF CAPE HATTERAS. SOUND SIDE...WATER LEVEL RISES OF 1 TO 
  2 FEET ABOVE NORMAL SOUTH OF OREGON INLET.

* SURF HEIGHT...UP TO 7 TO 10 FEET...DIMINISHING THIS EVENING.

* TIMING...THROUGH EARLY EVENING. 

* IMPACTS...DANGEROUS SURF CONDITIONS ALONG WITH STRONG WAVE RUN 
  UP AND OCEAN OVERWASH POSSIBLE NORTH OF CAPE HATTERAS. MINOR 
  SOUND SIDE FLOODING POSSIBLE FOR SOUND SIDE LOCATIONS OF OUTER 
  BANKS DARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION.

&&

$$

NCZ104-090000-
/O.CON.KMHX.CF.Y.0010.000000T0000Z-121109T0000Z/
OUTER BANKS HYDE-
310 PM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...SOUND SIDE LOCATIONS OF OUTER BANKS HYDE COUNTY.

* COASTAL FLOODING...WATER LEVEL RISES OF 1 TO 2 FEET.

* TIMING...THROUGH TODAY.

* IMPACTS...MINOR SOUND SIDE FLOODING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high surf advisory went out at Nov 8, 12:45 AM EST, 3 hours 2 minutes earlier.

Area forecast discussion, Nov 8, 12:45 AM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1245 AM EST THU NOV 8 2012

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE FROM THE OFF THE MID ATLANTIC TO OFF
OF THE NEW ENGLAND COAST TONIGHT AND THURSDAY PRODUCING A CHILLY
AND SOMEWHAT MOIST NORTHWEST FLOW ACROSS EASTERN NORTH CAROLINA. HIGH
PRESSURE WILL BUILD OVER THE REGION FRIDAY INTO THE WEEKEND. THE
HIGH WILL SHIFT OFFSHORE WITH ANOTHER COLD FRONT APPROACHING ON
TUESDAY AND MOVING OFFSHORE BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 925 PM WEDNESDAY...VERY COLD AIRMASS LOCATED OVER NORTH
CAROLINA THIS EVENING WITH 850 MB TEMPS -1C AND 500 TEMPS -26C!
STRONG LOW PRESSURE CONTINUES OFF THE MID ATLANTIC COAST THIS
EVENING AND WILL MOVE NORTH OFF THE NEW ENGLAND COAST THURSDAY. THE
LOW CONTINUES TO CIRCULATE A NORTHWEST FLOW OF COLD AND SOMEWHAT
MOIST AIR ACROSS EASTERN NC TONIGHT. AREA RADARS ARE CURRENTLY
INDICATING SPOTTY LIGHT PRECIPITATION RETURNS MOVING SOUTHEAST
ACROSS THE REGION ASSOCIATED WITH THE WRAP AROUND MOISTURE AND THE
UPPER LOW OVER THE REGION. MOST OF THIS PRECIPITATION WAS FAILING TO
REACH THE GROUND AND CLOUDS ARE BEGINNING TO BREAK APART A SIGN THAT
SUBSIDENCE WAS OCCURRING DESPITE DEEP CYCLONIC FLOW. WILL CONTINUE
TO ADVERTISE CONSIDERABLE CLOUDS EVEN WITH LARGE BREAKS AS CLOUDS
OVER VIRGINIA WILL BE ROTATING SOUTH INTO NORTH CAROLINA OVERNIGHT.
WILL CONTINUE TO TAPER OFF PRECIPITATION AFTER 03Z AND ESPECIALLY
AFTER 06Z AS DEEPER DRY AIR MOVES INTO THE REGION. THERE IS SOME
CONCERN FOR FREEZING TEMPERATURES INLAND IF SKIES REMAIN CLEAR FOR A
SUFFICENT TIME AS WINDS HAVE DECOUPLED AWAY FROM THE COAST. WILL
CONTINUE TO MONITOR BUT BEST POTENTIAL FOR THIS IS OVER AREAS THAT
ALREADY HAVE HAD A HARD FREEZE. LOW TEMPERATURES WILL RANGE FROM THE
MID 30S (ISOLATED LOWER 30S) INLAND TO THE LOWER 40S BEACHES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
AS OF 330 PM WEDNESDAY...THURSDAY WILL BE CHARACTERIZED BY A
DRYING AIRMASS AS HIGH PRESSURE BUILDS EAST TOWARD THE TENNESSEE
VALLEY. ANY PRECIPITATION SHOULD BE GONE BY THE EARLY MORNING
HOURS. THE WEAK CAA WILL BE OFFSET BY SUNSHINE ALLOWING MAXIMUM
TEMPERATURES AREA-WIDE TO REACH THE MIDDLE AND UPPER 50S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AS OF 310 PM WED...COASTAL LOW PRESSURE SYSTEM OFF NEW ENGLAND WILL
MOVE NE TOWARDS THE CANADIAN MARITIMES THURS NIGHT WITH RIDGING
SURFACE AND ALOFT BUILDING EAST ACROSS THE SOUTHEASTERN U.S.
THROUGH THE WEEKEND. THURS NIGHT WILL BE COOL AGAIN WITH LOWS IN
THE LOW TO MID 30S. FRI THROUGH MON WILL SEE MODERATING TEMPS WITH
LOW LEVEL THICKNESSES INCREASING FROM A MINIMUM OF 1325-1330 METERS
ON FRI TO 1370-1375 METERS BY MON. FORECAST SOUNDINGS INDICATE VERY
DRY ATMOSPHERE WITH PWATS NEAR 0.40 INCHES FRI AND SAT...ROUGHLY
BELOW THE 25TH PERCENTILE FOR EARLY NOVEMBER...SO EXPECT MOSTLY
SUNNY SKIES WITH EXCELLENT INSOLATION BOTH DAYS. MAX TEMPS WILL BE
IN THE LOW 60S FRI AND WARM TO THE MID/UPPER 60S ON SAT.

RIDGE WILL CREST OVER THE REGION SAT AFTERNOON THEN PUSH OFF THE
COAST SUN INTO MON. RIDGE AXIS WILL EXTEND SW TO NE OFF THE COAST
WHICH WILL PRODUCE E/SE WINDS ACROSS THE REGION SUN/MON. TEMPS WILL
RANGE SLIGHTLY ABOVE NORMAL SUN/MON IN THE LOWER 70S ACROSS SW
PORTIONS TO UPPER 60S FOR NE ZONES. AN UPPER TROUGH WILL DIG SOUTH
ACROSS THE SOUTHERN PLAINS STATES MON AND PROGRESS EASTWARD
TOWARDS THE REGION TUES INTO WED. AN ASSOCIATED COLD FRONT WILL
PUSH EAST ACROSS EASTERN NC TUES INTO EARLY WED...ALTHOUGH SOME
MINOR TIMING DIFFERENCES STILL EXIST BETWEEN THE EXTENDED
GUIDANCE. ADJUSTED POPS/WX TO REFLECT LATEST TRENDS IN ECMWF/GFS
SCENARIO TUES/WED. WEAK INSTABILITY MAY BUILD ACROSS SOUTHERN
ZONES AHEAD OF THE FRONT WHICH MAY WARRANT MENTION OF THUNDER
BUT GIVEN UNCERTAINTY KEPT OUT MENTION OF THUNDER FOR NOW.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH 06Z FRIDAY/...
AS OF 1230 AM THU...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. BAND
OF THICKER CLOUDINESS...ASSCTD WITH LAST VORT AXIS ROTATING AROUND
UPR LOW...WILL SPREAD IN FROM NW MAINLY 08Z-15Z TIME FRAME WITH CIGS
EXPECTED TO REMAIN AOA 5K FT. SKC AND BREEZY NW WINDS WILL PREVAIL
DURING AFTN...WITH WINDS DIMINISHING AFTER 22Z.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/
AS OF 320 PM WED...EXPECT VFR CONDITIONS THROUGH THE EXTENDED.
RIDGE SURFACE AND ALOFT WILL KEEP THE REGION MOST SUNNY DURING THE
DAY AND CLEAR OVERNIGHT...HOWEVER CANNOT RULE OUT BRIEF DITCH FOG
EACH NIGHT AS SURFACE INVERSION DEVELOPS AND DECOUPLES WINDS TO CALM.

&&

.MARINE...
SHORT TERM /TONIGHT AND THURSDAY/...
AS OF 925 PM WEDNESDAY...NO CHANGES TO PREVIOUS THINKING. WILL
CONTINUE THE MALL CRAFT ADVISORIES ALL WATERS FOR NORTHWEST WINDS
MAINLY IN THE 20 TO 25 KT RANGE. SEAS NORTH OF HATTERAS ARE HIGHER
THAN EARLIER ANTICIPATED REACHING 14 FT AT BUOY 13 MILES EAST OF
OREGON INLET. THESE SEAS ARE ASSOCIATED WITH A NORTHERLY BACK
SWELL FROM THE STRONG LOW OFF THE MID ATLANTIC LOW AND ARE
FORECAST TO CONTINUE INTO EARLY THURSDAY. HAVE UPPED SEAS IN THE
NORTHERN AND CENTRAL WATERS TO REFLECT THIS SWELL. THURSDAY WINDS
ARE FORECAST TO DIMINISH SLIGHTLY TO 20 KT WHILE SEAS SLOWLY
SUBSIDE.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/
AS OF 320 PM WED...SCA CONDITIONS ACROSS THE CENTRAL AND NORTHERN
WATERS WILL SLOWLY IMPROVE FRI AS SEAS SUBSIDE BELOW 6 FT. NORTHWEST
FLOW WILL CONTINUE THURS NIGHT INTO FRI WITH SPEEDS DECREASING
THROUGH THE DAY FRI. A SURFACE/UPPER RIDGE WILL BUILD IN FROM THE
WEST OVER THE WEEKEND CREATING GOOD BOATING CONDITIONS. WINDS WILL
SHIFT NORTH SATURDAY WITH SPEEDS 10 KNOTS OR LESS FOR THE COASTAL
WATERS...THEN SHIFT EASTERLY SUN AS HIGH PRESSURE MOVES NE OF THE
WATERS. WINDS VEER ESE/SE BY MON BUT REMAIN 10 KNOTS OR LESS. SEAS
WILL SUBSIDE TO 1-3 FT FOR THE WEEKEND INTO MON. WAVEWATCH III
APPEARED IN GOOD SHAPE.

.TIDES/COASTAL FLOODING...
AS OF 340 PM WEDNESDAY...WILL CONTINUE THE COASTAL FLOOD ADVISORY
INTO THURSDAY AS EXTRATROPICAL STORM SURGE INDICATES WATER LEVELS AT
1 TO 2 FEET ABOVE NORMAL WITH A MODERATE NORTHWEST FLOW. THIS MAY
LEAD TO WATER LEVEL RISES AT SOUNDSIDE LOCATIONS.

&&

.TIDES/COASTAL FLOODING...
AS OF 945 AM WEDNESDAY...CONTINUE COASTAL FLOOD ADVISORY INTO THE
AFTERNOON AS THE LATEST EXTRA TROPICAL SURGE GUIDANCE SHOWS
ELEVATED WATER LEVELS OF 1 TO 2 FEET THIS AFTERNOON AND EVENING.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...COASTAL FLOOD ADVISORY UNTIL 7 PM EST THURSDAY FOR NCZ095-103-
     104.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THURSDAY FOR AMZ135.
     SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR AMZ130.
     SMALL CRAFT ADVISORY UNTIL 7 PM EST FRIDAY FOR AMZ150-152-154.
     SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR AMZ156-158.

&&

SYNOPSIS...CTC/JME
NEAR TERM...CTC/JME
SHORT TERM...CTC
LONG TERM...DAG
AVIATION...JBM/DAG
MARINE...CTC/JME/DAG
TIDES/COASTAL FLOODING...CTC
Hazardous weather outlook, Nov 7, 6:20 AM EST, 21 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
620 AM EST WED NOV 7 2012

NCZ029-044>047-079>081-090>094-098-081130-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
620 AM EST WED NOV 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-081130-
OUTER BANKS DARE-OUTER BANKS HYDE-
620 AM EST WED NOV 7 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

A STRONG COASTAL LOW WILL INTENSIFY AS IT MOVES NORTHEAST OF THE
AREA TODAY AND TONIGHT. NORTHEAST SWELL ENERGY MAY PRODUCE MINOR
COASTAL FLOODING AND OCEAN OVERWASH ON THE NORTHERN OUTER
BANKS...WHILE MODERATE TO STRONG NORTHWEST WINDS MAY PRODUCE MINOR
SOUNDSIDE FLOODING ON THE SOUTHERN OUTER BANKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

LOW PRESSURE WILL CONTINUE TO INTENSIFY WELL NORTHEAST OF THE AREA
THURSDAY. NORTHEAST SWELL ENERGY MAY PRODUCE MINOR COASTAL
FLOODING AND OCEAN OVERWASH ON THE NORTHERN OUTER BANKS...WHILE
MODERATE TO STRONG NORTHWEST WINDS MAY PRODUCE MINOR SOUNDSIDE
FLOODING ON THE SOUTHERN OUTER BANKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-081130-
CARTERET-
620 AM EST WED NOV 7 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

A STRONG COASTAL LOW WILL INTENSIFY AS IT MOVES NORTHEAST OF THE
AREA TODAY AND TONIGHT. MODERATE TO STRONG NORTHWEST WINDS MAY
PRODUCE MINOR SOUNDSIDE FLOODING FOR AREAS AROUND CEDAR ISLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

LOW PRESSURE WILL CONTINUE TO INTENSIFY WELL NORTHEAST OF THE AREA
THURSDAY. MODERATE TO STRONG NORTHWEST WINDS MAY PRODUCE MINOR
SOUNDSIDE FLOODING FOR AREAS AROUND CEDAR ISLAND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 3:45 AM ESTFreeze WatchMHXBeaufort, Hyde, Jones, Pamlico, Tyrrell, Washington11 hr
Nov 8, 2:47 PM ESTFreeze WarningMHXBeaufort, Hyde, Jones, Pamlico, Tyrrell, Washington17 hr

Nearby

High Surf Advisories in North Carolina, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.